# SDR ASMF201704015

- Difficulty date: April 26, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 42,985 hours, 22,220 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 106122629
- Condition: Failed
- Location: Te Flaps
- Part time: 42,985 hours, 22,220 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT DURING THE CONFIGURATION OF FLAP/SLATS IN TAXYING, WHEREBY THE AIRCRAFT RETURN TO PLATFORM DUE TO LE FLAPS TRANSIT AND SLAT NUMBER 1 LIGHTS TURNED ON. MAINTENANCE PERSONNEL PERFORMED BITE TO FSEU IAW FIM 27-51 TASK 801 PROCEDURE, SHOWING FAILURE AT POSITION SENSOR OF SLAT NUMBER 1; SO THE LEADING EDGE PROXIMITY SENSOR WAS DEFERRED IAW MEL 27-4-6 CAT C.  THE LEADING EDGE SLAT PROXIMITY SENSOR WAS REPLACED IAW AMM 27-88-11, TESTED CORRECT AND THE REPORT WAS CLOSED.
